Proportionality and the power of unequal parties

D. Dimitrov, C.-J. Haake, International Journal of Economic Theory 7 (2011) 189.

Download
No fulltext has been uploaded. References only!
Journal Article | Published
Author
;
Publishing Year
Journal Title
International Journal of Economic Theory
Volume
7
Issue
2
Page
189-200
ISSN
LibreCat-ID

Cite this

Dimitrov D, Haake C-J. Proportionality and the power of unequal parties. International Journal of Economic Theory. 2011;7(2):189-200. doi:10.1111/j.1742-7363.2011.00158.x.
Dimitrov, D., & Haake, C.-J. (2011). Proportionality and the power of unequal parties. International Journal of Economic Theory, 7(2), 189–200. http://doi.org/10.1111/j.1742-7363.2011.00158.x
@article{Dimitrov_Haake_2011, title={Proportionality and the power of unequal parties}, volume={7}, DOI={10.1111/j.1742-7363.2011.00158.x}, number={2}, journal={International Journal of Economic Theory}, publisher={Wiley-Blackwell}, author={Dimitrov, Dinko and Haake, Claus-Jochen}, year={2011}, pages={189–200}}
Dimitrov, Dinko, and Claus-Jochen Haake. “Proportionality and the Power of Unequal Parties.” International Journal of Economic Theory 7, no. 2 (2011): 189–200. doi:10.1111/j.1742-7363.2011.00158.x.
D. Dimitrov and C.-J. Haake, “Proportionality and the power of unequal parties,” International Journal of Economic Theory, vol. 7, no. 2, pp. 189–200, 2011.
Dimitrov, Dinko, and Claus-Jochen Haake. “Proportionality and the Power of Unequal Parties.” International Journal of Economic Theory 7.2 (2011): 189–200. Web.
frontdoor.tabs.publications.cited_by
This publication cites the following data publications:

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar